# SDR DALA2024070906974

- Difficulty date: July 6, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 89,535 hours, 22,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 233T321042
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6812 EMER LIGHTS UNARMED LIGHT ASSY BROKEN. CORRECTIVE ACTION: R/R EMER LIGHT O/H PNL. CKS GOOD. B757 AMM 33-51. (5612470)
